Hi Artist Guy,
From my first post, you can see I've been on prednisone quite a bit over the last 2 years. The dose is always the same, 40mg a day for a week tapering 10mg each week till done. I do get the moonface side effects, but it does go away. I just avoid cameras and mirrors a lot while on it...haha. I also suffer night sweats, icreased warmth during the day. When I first started on the Prednisone, I was very intolerant of anybody who pushed my buttons and required a lot of patience......that was hard as I am a nurse. I also, usually, get lack of appetite, but a big side effect of prednisone is appetite increase. That's a hard one when you're supposed to be on a clear liquid diet. With this round, for the first time, I am experiencing the increased appetite. You can also grow facial hair and have increased hair growth, although, yesterday I lost a fistfull of hair in the shower,,,,,the crohns flare I'm suspecting. The biggest side effect we should all get screened for is bone density loss. Good luck and be patient with yourself....remember...moon face isn't the worst thing that can happen, it's just a bump in the road.
meds-pentasa 4000mg daily, zegerid 40mg/1100mg 2 times a day, humira 40mg every 2 weeks, celexa 40mg daily, requip 1mg daily, simvistatin 40mg daily, phenergan, vicodin, miralax, as needed.
with my lord, anything is possible!